Volume 31, Number 5, 2017


1. Generalized Kato Linear Relations, 1129-1139

Mohammed Benharrat, Teresa Álvarez, Bekkai Messirdi

PDFDOI 10.2298/FIL1705129B

2. Modified F-Contractions via α-Admissible Mappings and Application to Integral Equations, 1141-1148

Hassen Aydi, Erdal Karapinar, Habib Yazidi

PDFDOI 10.2298/FIL1705141A

3. Inequalities Pertaining to Rational Functions with Prescribed Poles, 1149-1165

Irshad Ahmad, Ab Liman

PDFDOI 10.2298/FIL1705149A

4. On Topological Properties of the Hausdorff Fuzzy Metric Spaces, 1167-1173

Changqing Li, Kedian Li

PDFDOI 10.2298/FIL1705167L

5. Quantitative Estimates for GBS Operators of Chlodowsky-Szász Type, 1175-1184

Nurhayat Ispir

PDFDOI 10.2298/FIL1705175I

6. Sturmian Comparison Theory for Half-Linear and Nonlinear Differential Equations via Picone Identity, 1185-1194

Abdullah Özbekler

PDFDOI 10.2298/FIL1705185O

7. Complete Moment Convergence for Weighted Sums of Negatively Orthant Dependent Random Variables, 1195-1206

Xuejun Wang, Zhiyong Chen, Ru Xiao, Xiujuan Xie

PDFDOI 10.2298/FIL1705195W

8. Fractional Differential Equations with Nonlocal (Parametric Type) Anti-Periodic Boundary Conditions, 1207-1214

Ravi P. Agarwal, Bashir Ahmad, Juan J. Nieto

PDFDOI 10.2298/FIL1705207A

9. A Note on Dimension and Gaps in Digital Geometry, 1215-1227

Angelo Maimone, Giorgio Nordo

PDFDOI 10.2298/FIL1705215M

10. Solution and Stability of a Mixed Type Functional Equation, 1229-1239

Pasupathi Narasimman, Abasalt Bodaghi

PDFDOI 10.2298/FIL1705229N

11. Existence and Uniqueness Results for a Class of Fractional Differential Equations with an Integral Fractional Boundary Condition, 1241-1249

Asghar Ahmadkhanlu

PDFDOI 10.2298/FIL1705241A

12. On the Wold-Type Decompositions for n-Tuples of Commuting Isometric Semigroups, 1251-1264

Tudor Bînzar, Cristian Lăzureanu

PDFDOI 10.2298/FIL1705251B

13. Positive Solutions of Boundary Value Problems for p-Laplacian Fractional Differential Equations, 1265-1277

Fatma Tokmak Fen, Ilkay Yaslan Karaca, Ozlem Batit Ozen

PDFDOI 10.2298/FIL1705265F

14. On star-K-Hurewicz spaces, 1279-1285

Yan-Kui Song

PDFDOI 10.2298/FIL1705279S

15. Fundamental Serrin Type Regularity Criteria for 3D MHD Fluid Passing Through the Porous Medium, 1287-1293

Zujin Zhang, Dingxing Zhong, Shujing Gao, Shulin Qiu

PDFDOI 10.2298/FIL1705287Z

16. A Class of Non-Holonomic Projective Connections on Sub-Riemannian Manifolds, 1295-1303

Yanling Han, Fengyun Fu, Peibiao Zhao

PDFDOI 10.2298/FIL1705295H

17. On Some Banach Space Properties Sufficient for Normal Structure, 1305-1315

Mina Dinarvand

PDFDOI 10.2298/FIL1705305D

18. Three-step Iterations for Total Asymptotically Nonexpansive Mappings in CAT(0) Spaces, 1317-1330

Gurucharan S. Saluja, Mihai Postolache

PDFDOI 10.2298/FIL1705317S

19. Monotone Iterative Method for a Class of Nonlinear Fractional Differential Equations on Unbounded Domains in Banach Spaces, 1331-1338

Lihong Zhang, Bashir Ahmad, Guotao Wang

PDFDOI 10.2298/FIL1705331Z

20. Summation of p-Adic Functional Series in Integer Points, 1339-1347

Branko Dragovich, Andrei Yu. Khrennikov, Nataša Ž. Mišić

PDFDOI 10.2298/FIL1705339D

21. Prime Ends in Theory of Mappings with Finite Distortion in the Plane, 1349-1366

Denis Kovtonyuk, Igor Petkov, Vladimir Ryazanova

PDFDOI 10.2298/FIL1705349K

22. Approximation Properties of a Certain Nonlinear Durrmeyer Operators, 1367-1380

Harun Karsli

PDFDOI 10.2298/FIL1705367K

23. Complete Convergence and Complete Moment Convergence for Extended Negatively Dependent Random Variables, 1381-1394

Aiting Shen, Yu Zhang, Wenjuan Wang

PDFDOI 10.2298/FIL1705381S

24. The Transmuted Generalized Modified Weibull Distribution, 1395-1412

Gauss M. Cordeiro, Abdus Saboor, Muhammad Nauman Khan, Serge B. Provost, Edwin M.M. Ortega

PDFDOI 10.2298/FIL1705395C

25. Almost Sure Central Limit Theorem for Self-Normalized Partial Sums of Negatively Associated Random Variables, 1413-1422

Qunying Wu, Yuanying Jiang

PDFDOI 10.2298/FIL1705413W

26. Iterative Algorithm for a Split Equilibrium Problem and Fixed Problem for Finite Asymptotically Nonexpansive Mappings in Hilbert Space, 1423-1434

Sheng Hua Wang, Min Jiang Chen

PDFDOI 10.2298/FIL1705423W

27. Comparability of Lower Attouch-Wets Topologies, 1435-1440

Marco Rosa, Paolo Vitolo

PDFDOI 10.2298/FIL1705435R

28. A Two-Step Iterative Method Based on Diagonal and Off-Diagonal Splitting for Solving Linear Systems, 1441-1452

Mehdi Dehghan, Marzieh Dehghani-Madiseh, Masoud Hajarian

PDFDOI 10.2298/FIL1705441D

29. Polynomial in a Saphar Linear Relation in a Banach Space, 1453-1461

T. Álvarez

PDFDOI 10.2298/FIL1705453A

30. Different Types of Quasi Weighted αβ-Statistical Convergence in Probability, 1463-1473

Pratulananda Das, Sanjoy Ghosal, Sumit Som

PDFDOI 10.2298/FIL1705463D

31. Generalized the q-Digamma and the q-Polygamma Functions via Neutrices, 1475-1481

Ahmed Salem

PDFDOI 10.2298/FIL1705475S